Table of Contents
Algebra
Volume 2013 (2013), Article ID 581023, 4 pages
http://dx.doi.org/10.1155/2013/581023
Research Article

The Generalization of Prime Modules

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan 84156-83111, Iran

Received 29 December 2012; Accepted 15 February 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 M. Gurabi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Gurabi, “The Generalization of Prime Modules,” Algebra, vol. 2013, Article ID 581023, 4 pages, 2013. doi:10.1155/2013/581023